# SDR USAA2012083000003

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 73,136 hours, 32,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367002200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FLOOR ROW 25 FEELS SOFT UNDER YOUR FEET. REMOVED DELAMINATED FLOORBOARD 251RF AND INSTALLED NEW FLOORBOARD 251RF IAW A320 AMM 53-12-12 PARAGRAPH 401.
